Snorting acetaminophen

 Category: Acetaminophen

Questions and Answers

What happens if you snort Acetaminophen?

my friend just told me he snorted acetaminophen with codeine and i told him that it could harm him since it had acetaminophen, what will it do to him? He seems fine right now it has been 15 minutes since ingestion

With only a single instance, there's probably little danger of anything happening to him; he might have been boasting just to get attention.

Acetaminophen, the common ingredient in Tylenol-3 pills is more harmful than the codeine; it destroys the liver and damages other vital organs, many times leading to shorter life span and a painful death.

My suggestion is stay away from those who think it's cute to take drugs in any capacity. Value your health and moral fortitude; you'll be glad you did both in the short run and later on in your life.

Druggies are losers who prefer to deaden their perceptions of the world around them - rather than resolving what is causing their inner pain. If you don't like the way you feel, talk about it and get it off your chest. Drugs only complicate an already painful experience and will never remedy the situation.

Tell your "friend" to give up the dope or hit the road.

.

is snorting 500mg of Acetaminophen the same as snorting a percocet?

No. Neither one is a bright idea.

Snorting acetaminophen/ codeine phosphate ?

Im just curious, will snorting acetaminohphen/ codeine phosphate get you high ? & if it will, how much will ?

No, you will need to swallow them. Also, do not swallow too many because acetaminophen will kill you by poisoning your liver 48 hours after, if you do too many.

There are a lot of different strengths to this combination of pill. If you have the 8mg Codeine content ones, you are wasting your time.

Snorting 500mg Acetaminophen?

okaay, so i'm not going to lie about this. I'm not doing this for "a school project" and its not " my friend who tried it" . i have heard of people actually crushing up and snorting 500mg Acetaminohpen pills. I would like to try it, but am i going to get any sort of high? Please, no comments about how i'm stupid and so on, but i would just like to know the side effects, and if i get a little high. KTHX. :)

......

You do realize that the only difference between snorting and eating something is how quick it enters the blood stream. Do you honestly think that snorting the same pills that you can take 12 of daily for pain is going to do anything?

If you're that desperate for a high, search google for a list of for over the counter pills that DO get you messed up.

And my advice would be don't snort anything that's not meth, speed, cocaine, heroin, MDMA, and a few prescription pills that you know for a FACT does not contain time release (which still doesn't always work, fluxotine burns worse than I can describe when snorted).

Is it safe to snort acetaminophen?

I broke my leg a few days ago. It's in a cast now ad I was prescribed percocet. I've vomited quite a few times the pain's been so bad. I'd like to know if the percocet is safe to snort for quick pain relief.

You have probably vomitted because you can't take the pain med. So ask for another.

Can I snort Lorcet (Hydrocodone+Acetaminophen) and get faster effects?

I have 7.5mg/600mg Lorcet I want to know if snorting them will make my pain go away faster. Please serious only, I was in a car wreck, and ive taken 4 at a time and my back still hurts. Chiropracter does no good either. Please someone assist me. Just a yes or no would be fine.

First, while it might work faster in the onset, it would also then by the same theory have a shorter overall duration of effect. Secondly, if you are taking 4 at a time then you are exceeding the prescribed dose, and risking liver damage due to excessive acetaminophen intake. Third, acetaminophen, and some of the other inert ingredients in Lorcet were not designed as an inhalant drug, and you will find a quick way of having not only back pain but also mucosal break down and septal issues in the nose requiring surgery. Finally, who is giving you narcotics, for what you are describing as obviously severe spine pain (if you need 30 mg of hydrocodone and still have no relief) and still allows you to see a chiropractor.

If you are truely having this level of pain, you need to be taking a better form of pain medication, which provides better relief, in a more consistent manner. Hydrocodone is not designed for severe pain, and you are describing a need for relief in excess of 30 mg of morphine per dose.

Finally, if you inhale, or overtake the hydrocodone, and return to your physician asking for help, they are likely to refuse. Inhaling a medication prescribed for oral administration is diversion of a controlled substance and is a violation of DEA law.

There are better ways to control your pain without killing yourself.

snorting drugs . i need lots of information ?

i need to know EVerything about snorting acetaminophen/codeine phosphate . can u die ? . whats the side effects ? please please please tell me as soon as posssible. i heard that it does something to ur llungs like every other drug but is it okay to just do it once ?

sometimes just once will kill some people.

Can you snort sleeping pills acetaminophen 50 mg and Diephenhydramine HCL 25mg?

Sure, you can. You can also snort battery acid, if you were so inclined!

How dangerous is it to snort sedatives?

I have a friend who does it and I'm worried about him.
I researched the ingredients in the drug he takes and it contains caffeine, acetaminophen, and barbiturates.
Not sure how powerful barbiturates are...? If they are that is.

You're talking about Fioricet. it's a compound containing a barbiturate (fiorinal - butabarbital) used to treat headaches, among other things. What he's doing is very dangerous, and is probably destroying his lungs. Acetaminophen is widely known to cause liver damage, and is corrosive to the stomach lining. Imagine what it's doing to his lungs.

Then, you have the issue that pills are made using insoluble fillers. That means that little chunks of material are sticking in his lungs. This can cause bronchospasm, pulmonary edema, collapsed lung, granulomatosis, and many other serious, deadly problems. His lungs may be destroyed, and he will be breathing like an 80 year-old with COPD/emphysema.

Another issue is that barbiturates have a very narrow margin of safety. Just a little more than a therapeutic dose can result in overdose. Add to that, the fact that withdrawal from them (once tolerance begins) can result in deadly seizures, along with a host of other horrible withdrawal symptoms similar to alcohol withdrawal. Just "quitting" them can easily kill you, if he's addicted he needs medically supervised detox. If he feels he is physically (not just psychologically) addicted to them, he needs to take the prescribed dose by mouth (to prevent WD) and get to a medical detox facility immediately. There's no shame in seeking help, these kind of things can happen to anyone of any social status.

Barbiturates are very dangerous and quite addictive, and that is why they aren't really prescribed anymore (especially the shorter-acting ones like Seconal)

blog comments powered by Disqus